# SDR SWIA200820207

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 18,980 hours, 14,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 01157H9325
- Condition: Fractured
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3863 - RIGHT WINDSHIELD SHATTERED IN CRUISE.  REPLACED RIGHT WINDSHIELD, PN NP-139321-14, SN ON 08137H6207, SN OFF 01157H9325.
